# SDR HEEA060202

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Loose
- Location: Main Rotor
- Part time: 1,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BOLT BUSHING SHIFTED POSITION.
